# SDR AALA202212298082

- Difficulty date: December 20, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N306NY
- Make and model: Boeing 737823
- Aircraft serial: 33343
- Aircraft time: 17,163 hours, 7,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56763
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR SUPPORT AT STA 951 AND LEFT BUTT LINE 24 TO LEFT BUTT LINE 50 HAS CORROSION. REMOVED AND REPLACED NEW FLOOR SUPPORT.
